# SDR FDEA202103230757

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 70,534 hours, 27,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shoulder Belt
- Part number: 5000201A2396
- Condition: Worn
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  927     25-20  7038     23MAR21  HEL  FACT  U  LOGPAGES:3300263  CA S SHOULDER HARNESS QUICK RELEASE TAB DOES NOT  WORK   LAP BELT 2 EA AND LOCK REPLACED ACC TO AMM  25-11-04-4
